MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CROSSLOOP; PERIPHERAL VASCULAR GUIDE WIRE

ASAHI INTECC CO., LTD. CROSSLOOP; PERIPHERAL VASCULAR GUIDE WIRE
Model Number LPM01830P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: asahi intecc hanoi co., ltd.Hanoi, vietnam, registration number: (b)(4).The reported crossloop guide wire was returned for investigation.The core wire of the crossloop guide wire was fractured at approximately 28mm distal to the proximal solder (set at 30mm from the tip for the purpose of fixing the outer coil onto the core wire).The outer coil was detached from the proximal solder.Observation by scanning electron microscope (sem) found that fracture end of the core wire had multiple helical cracks and traces of shear fracture, indicating that the core wire was fractured due to accumulated torsion.Microscopic observation of the proximal solder on the core wire found solder material exposed and traces of transfer marks of the outer coil on the surface of the exposed solder material, indicating that the outer coil was detached from the proximal solder.Microscopic observation of the detached outer coil found a hook-like deformation at approximately 5mm from the tip, which was likely caused during retrieval.Microscopic observation of the proximal end of the outer coil found traces of solder.In addition, the outer coil was loosened for approximately 3 mm distal to the proximal end.Lot history review revealed no anomaly relating to the reported event.No other similar product experience report was received from this lot.Based on the obtained information and investigation outcome, it was presumed that torsion might have been applied on the tip of the crossloop guide wire while the tip of the guide wire was trapped due to anatomical and lesion conditions.Consequently, the outer coil was loosened and the core wire was fractured.As stress was further applied on the proximal solder during removal, the outer coil was detached.Although it was concluded that the reported event was not attributed to the product quality, it was concluded that guide wire fragment left in situ could not be ruled out should the same event recur.The additional treatment by surgical removal was considered an adverse patient effect.No capa will be taken.Instructions for use (ifu) states: [warnings] observe movement of this guide wire in the vessels.Before this guide wire is moved or torqued, the tip movement should be examined and monitored under fluoroscopy.Do not move or torque the guide wire without observing corresponding movement of the tip; otherwise, the guide wire may be damaged and/or trauma may occur.In addition, ensure that the distal tip of this guide wire and its location in the vessel are visible during manipulations of the guide wire.Never push, auger, withdraw, or torque this guide wire that meets resistance.Torquing or pushing this guide wire against resistance may cause damage and/or tip separation of this guide wire or direct damage to a vessel.Resistance may be felt and/or observed under fluoroscopy by noting any buckling of the guide wire.If the prolapse of the guide wire tip is observed, do not allow the tip to remain in a prolapsed position; otherwise damage to the guide wire may occur.Determine the cause of resistance under fluoroscopy and take any necessary remedial action.~ if resistance is felt due to spasm, bending of the guide wire, or due to trap while operating this guide wire in the blood vessel or removing it, do not torque and/or pull the guide wire itself.Stop the procedure.Determine the cause of resistance under fluoroscopy and take appropriate remedial action.If the guide wire is moved excessively, it may break or become damaged, which may cause blood vessel injury or result in fragments being left inside the vessel.When torquing this guide wire inside the blood vessel, do not torque continuously in the same direction.This may cause the guide wire to become damaged or break apart, causing injury to the blood vessel or leaving fragments inside the vessel.When torquing the guide wire, rotate it clockwise and counterclockwise alternately.Do not exceed two rotations (720�¿) in the same direction.[malfunctions and adverse events] damage such as separation.
 
Event or Problem Description
It was reported that an asahi crossloop guide wire was used for a plain old balloon angioplasty (poba) to treat a heavily calcified chronic total occlusion (cto) in the anterior tibial artery (ata).The crossloop guide wire was torqued three times clockwise and then three times counterclockwise to cross the lesion.The crossloop guide wire went out of the vessel during manipulation and the tip of guide wire was fractured.As a remedial action, a surgical incision was performed to remove the guide wire fragment, and the guide wire fragment was successfully removed.Due to the heavy calcification of the vessel, it was determined that no additional treatment for the perforation was necessary.In addition, the attempt to cross the lesion was abandoned and the procedure was discontinued.It was informed that there were no adverse patient effects associated with this event and the patient was discharged.

Brand Name
CROSSLOOP
Common Device Name
PERIPHERAL VASCULAR GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
lei sun
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key25851292
Report Number3003775027-2026-00141
Device Sequence Number12078893
Product Code DQX
UDI-Device Identifier04547327155403
UDI-Public(01)04547327155403(17)281231(10)260114A06A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPM01830P
Device Lot Number260114A06A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown